Über extremale Punktverteilungen in ebenen Gebieten

H. Hadwiger

Mathematische Zeitschrift (1943)

  • Volume: 49, page 370-373
  • ISSN: 0025-5874; 1432-1823

How to cite


Hadwiger, H.. "Über extremale Punktverteilungen in ebenen Gebieten." Mathematische Zeitschrift 49 (1943): 370-373. <http://eudml.org/doc/169030>.

author = {Hadwiger, H.},
journal = {Mathematische Zeitschrift},
pages = {370-373},
title = {Über extremale Punktverteilungen in ebenen Gebieten},
url = {http://eudml.org/doc/169030},
volume = {49},
year = {1943},

AU - Hadwiger, H.
TI - Über extremale Punktverteilungen in ebenen Gebieten
JO - Mathematische Zeitschrift
PY - 1943
VL - 49
SP - 370
EP - 373
UR - http://eudml.org/doc/169030
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.